Max Planck Society - eDoc Server

http://edoc.mpg.de



Group actions on spheres with rank one isotropy
Authors: Hambleton, Ian; Yalcin, Ergün
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Transactions of the American Mathematical Society
Volume: 368
Issue / Number: 8
Start Page: 5951
End Page: 5977
Document Type: Article
ID: 722541.0


Homotopy representations over the orbit category
Authors: Hambleton, Ian; Yalcin, Ergün
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Homology, Homotopy and Applications
Volume: 16
Issue / Number: 2
Start Page: 345
End Page: 369
Document Type: Article
ID: 709047.0


Acyclic chain complexes over the orbit category
Authors: Hambleton, Ian; Yalcin, Ergün
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Münster Journal of Mathematics
Volume: 3
Start Page: 145
End Page: 162
Document Type: Article
ID: 530230.0